# SDR RAIA00311289

- Difficulty date: November 20, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 7,207 hours, 6,692 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5253-PIT- LANDING GEAR WILL NOT RETRACT.  MAINTENANCE PERFORMED NUMEROUS LANDING GEAR RETRACTION CYCLES.  NO DEFECTS NOTED.
